Stably and almost complex structures on bounded flag manifolds


Creative Commons License

Civan Y.

PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, vol.134, no.5, pp.1537-1548, 2006 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 134 Issue: 5
  • Publication Date: 2006
  • Doi Number: 10.1090/s0002-9939-05-08085-8
  • Journal Name: PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Page Numbers: pp.1537-1548

Abstract

We study the enumeration problem of stably complex structures on bounded flag manifolds arising from omniorientations, and determine those induced by almost complex structures. We also enumerate the stably complex structures on these manifolds which bound, therefore representing zero in the complex cobordism ring. Omega*(U).